Lee classes for pseudocomplemented semilattices, revisited

Spinks, Matthew; Schmid, Jürg (2010). Lee classes for pseudocomplemented semilattices, revisited. Algebra universalis, 64(3-4), pp. 397-402. Basel: Birkhäuser 10.1007/s00012-011-0109-4

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Spinks, Matthew and Schmid, Jürg

ISSN:

0002-5240

Publisher:

Birkhäuser

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:16

Last Modified:

10 Nov 2014 08:11

Publisher DOI:

10.1007/s00012-011-0109-4

Web of Science ID:

000288657600009

URI:

https://boris.unibe.ch/id/eprint/4823 (FactScience: 209457)

Actions (login required)

Edit item Edit item
Provide Feedback